I hope someone can help. I have been taking Sinemet for 5 years and the side effects have been difficult to deal with but the latest one is unbearable. And I know no one with this problem. It stops me talking. I either can't talk at all as it feels like my throat is swollen and someone is standing on my wind pipe or I just make agarbled stutter than no one can understand. I tried coming off then for two days and I was able to speak no problem but after two days although I could walk around I had no enegy to do anything. I know PD can cause voice problems but this is the meds. I cant bare not being able to,communicate it it's so isolating.
The medical profession don't seem to know what to suggest as speak therapy no good as i have no voice to do therapy on.
It seems that i am getting more and more side effects and no more benefits. Sinemet causes breathing problems and internal dystonia which goes when i stop taking Sinemet. I also get bad morning facial dystonia from the Sinemet when I wake so I can't talk in the morning anymore prior to tablets and it's the one time I was able to talk and smile freely, Sinemet also has stopped me smiling and give me a mask. As my smile came back when I came off it for the two days.
It's like the Sinemet is causing the problems that is meant to help. I think I am on too much Sinemet as it causes my teeth clenching so bad that it gives me pains in my jaws and side of face and also stops me talking.
I m sorry I am rambling but I'm at my wits end with it and my medical team can't help any more